Fine Gaussian fluctuations on the Poisson space II: rescaled kernels, marked processes and geometric U-statistics

Abstract : Continuing the analysis initiated in Lachiéze-Rey and Peccati (2011), we use contraction operators to study the normal approximation of random variables having the form of a U-statistic written on the points in the support of a random Poisson measure. Applications are provided: to boolean models, and coverage of random networks.
Type de document :
Article dans une revue
Stochastic Processes and their Applications, Elsevier, 2013, 123 (12), pp.4186-4218. 〈http://www.sciencedirect.com/science/article/pii/S030441491300166X〉. 〈10.1016/j.spa.2013.06.004〉
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00693396
Contributeur : Raphael Lachieze-Rey <>
Soumis le : vendredi 1 juin 2012 - 12:04:53
Dernière modification le : mardi 10 octobre 2017 - 11:22:02
Document(s) archivé(s) le : dimanche 2 septembre 2012 - 02:26:17

Fichiers

LR_PE_HAL_FINAL_2.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Raphaël Lachièze-Rey, Giovanni Peccati. Fine Gaussian fluctuations on the Poisson space II: rescaled kernels, marked processes and geometric U-statistics. Stochastic Processes and their Applications, Elsevier, 2013, 123 (12), pp.4186-4218. 〈http://www.sciencedirect.com/science/article/pii/S030441491300166X〉. 〈10.1016/j.spa.2013.06.004〉. 〈hal-00693396v2〉

Partager

Métriques

Consultations de la notice

197

Téléchargements de fichiers

64